MathSciNet Relay Station
MathSciNet bibliographic data
MR87188 (19,317d) 53.3X
Spanier, E. The homology of Kummer manifolds. Proc. Amer. Math. Soc. 7 (1956), 155–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement